CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Lotka-Volterra System with Volterra Multiplier 期刊论文
SOFTWARE TOOLS AND ALGORITHMS FOR BIOLOGICAL SYSTEMS, 2011, 卷号: 696, 页码: 647-655
Authors:  Guerlebeck, Klaus;  Ji, Xihhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Volterra Multiplier  Ecological Equations  Lotka-Volterra Tree Systems  3D Predator-Prey Cycle System  
Global dynamics behaviors for a nonautonomous Lotka-Volterra almost periodic dispersal system with delays 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 12, 页码: 3633-3645
Authors:  Meng, Xinzhu;  Jiao, Jianjun;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
delays  diffusion  hull  global asymptotic stability  almost periodic solution  
Periodic solution and almost periodic solution for a nonautonomous Lotka-Volterra dispersal system with infinite delay 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 339, 期号: 1, 页码: 125-145
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
time delay  dispersal  hull equation  asymptotic stability  periodic solution and almost periodic solution  
Profitless delays for a nonautonomous Lotka-Volterra predator-prey almost periodic system with dispersion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 365-378
Authors:  Meng, Xinzhu;  Xu, Weijian;  Chen, Lansun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time delay  dispersion  Hull  globally asymptotic stability  almost periodic solution  
Global attractivity of positive periodic solution to periodic Lotka-Volterra competition systems with pure delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 228, 期号: 2, 页码: 580-610
Authors:  Tang, Xianhua;  Cao, Daomin;  Zou, Xingfu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive periodic solution  Lotka-Volterra competition system  Pure delay  3/2-type conditions  global attractivity  
Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
ACTA MATHEMATICA SCIENTIA, 2003, 卷号: 23, 期号: 2, 页码: 208-218
Authors:  Xu, R;  Chen, LS;  Chaplain, MAJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra competitive system  finite and infinite delay  global asymptotic stability  Lyapunov functional  
Extinction and permanence in nonautonomous competitive system with stage structure 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 274, 期号: 2, 页码: 667-684
Authors:  Liu, SQ;  Chen, LS;  Liu, ZJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Lotka-Volterra  nonautonomous  competitive  stage structure  time delays  
Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with infinite delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 130, 期号: 2-3, 页码: 295-309
Authors:  Xu, R;  Chaplain, MAJ;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra competitive system  infinite delay  global asymptotic stability  Lyapunov functional  
Permanence, extinction and balancing survival in nonautonomous Lotka-Volterra system with delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 129, 期号: 2-3, 页码: 481-499
Authors:  Liu, SQ;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
competitive Lotka-Volterra systems  periodic  time delays  extinction  permanence  balancing survival  
uniformpersistenceandglobalattractivityfornonautonomouscompetitivessystemswithdispersion 期刊论文
journalofsystemsscienceandcomplexity, 2002, 卷号: 15, 期号: 3, 页码: 307
Authors:  Song Xinyu;  Chen Lansun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10